# SDR GLBA20091008G

- Difficulty date: October 5, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 27,001 hours, 34,108 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 288
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -  DURING ROUTINE SHEDULED MAINTENANCE, A CRACK WAS FOUND ON THE LT HEAVY ANGLE AT FS 288. CRACK IS LOCATED AT THE BEND RADIUS APPROXIMATELY 1.6 IN LENGTH.   REPAIRED CRACK IN LT HEAVY DOUBLER AT FS 288 IAW EO 09-1900-53-022. RII INSP COMPLIED IAW EO 09-1900-53-022.  MATERIALS UTILIZED ARE LISTED ON THE EO.
